# SDR AALA20170507001

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 49,688 hours, 20,229 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Condition: Faulty
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAPS DID NOT EXTEND, USED ALT FLAP SW TO EXTEND LE FLAPS. AN EMERGENCY WAS DECLARED. PERFORMED NO FLAP LDG - UNEVENTFUL, 186 KTS. NO SKEW INDICATION, PSEU LIGHT ON LDG. BOTH TE FLAP NEEDLES NORMAL AFTER LDG. NO OTHER ABNORMAL INDICATIONS. IAW FIM TASK 27-51-00-810-823 TASK F 1 C 1. REMOVED AND REPLACED FSEU BOX PER AMM 27-51-01 OPS CHECKED OK. THE AIRCRAFT WAS GROUNDED.
